On the Resolution of Index Form Equations in Biquadratic Number-Fields. III. The Bicyclic Biquadratic Case

I. Gaal, A. Pethő, M. Pohst

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

Let m, n be distinct square-free rational integers and let K=Q(√m, √n). Combining Baker-type inequalities with a suitable version of the Baker-Davenport reduction method we give a computational algorithm for determining all elements with minimal index in such number fields.

Original languageEnglish
Pages (from-to)100-114
Number of pages15
JournalJournal of Number Theory
Volume53
Issue number1
DOIs
Publication statusPublished - Jul 1995

Fingerprint

Square free
Computational Algorithm
Reduction Method
Number field
Distinct
Integer
Form

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the Resolution of Index Form Equations in Biquadratic Number-Fields. III. The Bicyclic Biquadratic Case. / Gaal, I.; Pethő, A.; Pohst, M.

In: Journal of Number Theory, Vol. 53, No. 1, 07.1995, p. 100-114.

Research output: Contribution to journalArticle

@article{fe4cbd26b48e41a6bfb03dd7cfe9929c,
title = "On the Resolution of Index Form Equations in Biquadratic Number-Fields. III. The Bicyclic Biquadratic Case",
abstract = "Let m, n be distinct square-free rational integers and let K=Q(√m, √n). Combining Baker-type inequalities with a suitable version of the Baker-Davenport reduction method we give a computational algorithm for determining all elements with minimal index in such number fields.",
author = "I. Gaal and A. Pethő and M. Pohst",
year = "1995",
month = "7",
doi = "10.1006/jnth.1995.1080",
language = "English",
volume = "53",
pages = "100--114",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On the Resolution of Index Form Equations in Biquadratic Number-Fields. III. The Bicyclic Biquadratic Case

AU - Gaal, I.

AU - Pethő, A.

AU - Pohst, M.

PY - 1995/7

Y1 - 1995/7

N2 - Let m, n be distinct square-free rational integers and let K=Q(√m, √n). Combining Baker-type inequalities with a suitable version of the Baker-Davenport reduction method we give a computational algorithm for determining all elements with minimal index in such number fields.

AB - Let m, n be distinct square-free rational integers and let K=Q(√m, √n). Combining Baker-type inequalities with a suitable version of the Baker-Davenport reduction method we give a computational algorithm for determining all elements with minimal index in such number fields.

UR - http://www.scopus.com/inward/record.url?scp=0002982203&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002982203&partnerID=8YFLogxK

U2 - 10.1006/jnth.1995.1080

DO - 10.1006/jnth.1995.1080

M3 - Article

VL - 53

SP - 100

EP - 114

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -